Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

A method for the construction of reflection laws for a parabolic equation


Author: C. Denson Hill
Journal: Trans. Amer. Math. Soc. 133 (1968), 357-372
MSC: Primary 35.62
DOI: https://doi.org/10.1090/S0002-9947-1968-0235287-8
MathSciNet review: 0235287
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. J. Duffin, Continuation of biharmonic functions by reflection, Duke Math. J. 22 (1955), 313-324. MR 0079105 (18:29e)
  • [2] V. Filippenko, On the reflection of harmonic functions and of solutions of the wave equation, Pacific J. Math. 14 (1964), 883-893. MR 0170105 (30:346)
  • [3] P. R. Garabedian, Partial differential equations with more than two independent variables in the complex domain, J. Math. Mech. 9 (1960), 241-271. MR 0120441 (22:11195)
  • [4] P. R. Garabedian, Analyticity and reflection for plane elliptic systems, Comm. Pure Appl. Math. 14 (1961), 315-322. MR 0136848 (25:309)
  • [5] -, Partial differential equations, Wiley, New York, 1964. MR 0162045 (28:5247)
  • [6] J. Hadamard, Lectures on Cauchy's problem in linear partial differential equations, Dover, New York, 1952.
  • [7] C. D. Hill, Parabolic equations in one space variable and the non-characteristic Cauchy problem, Comm. Pure Appl. Math. 20 (1967), 619-633. MR 0214927 (35:5774)
  • [8] A. Huber, The reflection principle for polyharmonic functions, Pacific J. Math. 5 (1955), 433-439. MR 0070736 (17:28d)
  • [9] F. John, Continuation and reflection of solutions of partial differential equations, Bull. Amer. Math. Soc. 63 (1957), 327-344. MR 0089332 (19:653e)
  • [10] H. Lewy, On the reflection laws of second order differential equations in two independent variables, Bull. Amer. Math. Soc. 65 (1959), 37-58. MR 0104048 (21:2810)
  • [11] -, On the extension of harmonic functions in three variables, J. Math. Mech. 14 (1965), 925-927. MR 0204875 (34:4710)
  • [12] H. Poritsky, Applications of analytic functions to two-dimensional biharmonic analysis, Trans. Amer. Math. Soc. 59 (1946), 258. MR 0015630 (7:449b)
  • [13] A. Sommerfeld, Partial differential equations in physics, Academic Press, New York, 1949. MR 0029463 (10:608b)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35.62

Retrieve articles in all journals with MSC: 35.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0235287-8
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society